# SDR SWAA2022022338667

- Difficulty date: September 19, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A161116
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT L/H FLOOR CAP STRIP HAS CORROSION AS MARKED. / NO ALLOWABLE LIMITS REPLACED L/H FLR CAP STRIP P/N 453A1611-16 AS REQUIRED IAW BOEING DWG 453A1611 REV: B.
